I am getting acnes on my face for last three

Patient : I am getting acnes on my face for last three months. And they are cystic. Spreading vall over jaw line fore head and cheeks. .l have had a history of irregular periods. My endocrinologist started giving me ginnete 35 and aldectone. While I was on it every thing was ok. Then I stopped taking it. And I was attacked with pimples all over my face. The I switched to ayurvedic meds they dint seem to help either . Yesterday I consulted a gynae she prescribed isotretinoin, supradyn and azithral. She asked me to have a pcod test. Which was normal. I am also having increased hair growth on my face. My question is should I take isotretinoin. Or should I asked my gynae to give me aldectone. Or should I go to endocrinologist again. I am so confused.
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Is my Blood pressure high and can pornography addiction withdrawal cause high blood pressure?

Q: A girl I was seeing was told by her doctor she has HPV 6, which she believes she got from me. She had laser treatment...

Q: Doctor has advised me to take 2 misoprostol twice a day for next three days, I was planning to take it from today mor...

Q: What kind of doctor should i see to quit vaping

Q: I recently was cardioverted with adenosine for the first time. In the summer I usually live in a remote area which i...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews